MAUDE Adverse Event Report: US ENDOSCOPY COINTIP

US ENDOSCOPY COINTIP
Model Number 00711110
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported during a patient procedure that three of their cointip snares were not operating properly and the third snare caught on the wire around the polyp.User facility personnel utilized biopsy forceps to remove the polyp and release the snare resulting in a procedure delay.No report of injury.
 
Additional Manufacturer Narrative
Steris endoscopy has requested the return of the devices of the reported event for further evaluation.The instructions for use states: "the following conditions may not allow the cointip¿ snare to function properly: advancing the handle to the open position with too much speed or force, attempting to insert or actuate the device in an extremely articulated endoscope, attempting to actuate the device in an extremely coiled position and/or, actuating the device while the handle is at an acute angle in relation to the sheath.Do not use this product if the device does not function properly or there is evidence of damage (e.G.Bent, split, or kinked catheter, snare irregularities, or damaged packaging).Save the device and packaging and contact your local steris endoscopy product specialist.Note: the markings on the handle are for reference only.To reference the point where the snare loop is fully closed; open the snare fully, then slowly close the snare handle until the snare tip meets the end of the outer catheter.Observe the marking on the snare handle where the snare tip meets the end of the snare outer catheter.This will minimize the possibility of cold snaring the polyp." a complaint review confirmed this to be an isolated event for the subject lot.A follow-up mdr will be submitted should additional information become available.
 
Additional Manufacturer Narrative
The devices subject of the reported event were returned for evaluation and found two of the used devices were significantly damaged and untestable due to kinks, disassembly, and cable protrusion.The third used device had a buckle but remained functional.All unused devices functioned as intended.The cause of the reported event is likely attributed to excessive force during retraction.Steris offered in-service on the proper use and operation of the cointip snare however, the user facility declined.No additional issues have been reported.

Brand Name
COINTIP
Common Device Name
COINTIP
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor 44060
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor 44060
4404130648
MDR Report Key21596820
Report Number1528319-2025-00018
Device Sequence Number15688167
Product Code FDI
UDI-Device Identifier00724995194369
UDI-Public(01)00724995194369(17)270216(11)240216(10)8569030
Combination Product (Y/N)N
Initial Reporter CountryFI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number00711110
Device Catalogue Number00711110
Device Lot Number(10)8569030
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/13/2025
Supplement Report FDA Received Date05/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown